Muscle pain on potassium chloride. Will someone help me

I've kinda been feeling weak every since I started my potassium on Monday. My muscles just seem achy.

Can you go into cardiac arrest with potassium supplements? Ugh talk about anxiety...

My level was 2.9 its supposed to be over 3.5

I'm scared I'm gonna get too much and something's gonna happen!

Please someone shed some light on this!!!

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • certainly your level is rather low and a supplement is appropriate, but reaching the levels that adversely affect the heart will be virtually impossible for you.

    It would be helpful to geta check of your level in a couple of moths time to see if it's in the normal range

  • They gave me a 7 day supply and told me to get it checked when I'm finished. Do you know what would cause my potassium to get low? 😢

  • No you will be fine the supplements will be doing your heart good they will bring your levels up its better up than down just keep taking what your doctor gave you, you will be fine.

  • The commonest reason is taking other medication. Lots of other reasons, but the good news is you should feel benefits with less tiredness, irritability, mood etc

  • Okay thanks a lot! I'm 25 and pretty healthy otherwise. The only medication I take is Klonopin. So I'm thinking maybe i need to re-evaluate my diet some?

  • Diarrhoea and vomiting are common causes, diet is not often the cause, but sounds worth monitoring

  • Thank you for your help I appreciate it! The day I had my blood work done I had been working hard in my yard all day long, that may have contributed

You may also like...